| Model Number |
863283 |
| Medical Device Problem Code |
Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The screen freezes on the monitoring screen, you have to remove the battery and in order to reset the device.The problem occurred several times despite replacing the battery.Please send us a motherboard as part of the contract.
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.